MAUDE Adverse Event Report: AESCULAP AG CAIMAN DISP.INSTR.NON ARTICUL.D5/360MM; SEAL & CUT INSTRUMENTS

AESCULAP AG CAIMAN DISP.INSTR.NON ARTICUL.D5/360MM; SEAL & CUT INSTRUMENTS
Model Number PL740SU
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with pl740su caiman disp.Instr.Non articul.D5/360mm.According to the complaint description, the device broke down, problems during cutting occured.There was no described patient harm.Additional information was not provided nor available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Based upon investigation results, this event was re-evaluated and is considered no longer reportable due to risk file- no malfunction or serious injury.Investigation results: visual investigation: the instrument exhibits no outwardly defects or damages.There are no parts broken off.A visual inspection of the jaw was made.Here we found no abnormities like burned or charred peak, no parts are broken off, the insulation is in a proper condition.The clamping function worked a bit stiff, the cutting function worked well.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.The review of risk assessment revealed that the overall risk level (severity 2(5) x probability of occurrence 3(5)) according to din en iso 14971 is still acceptable.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
CAIMAN DISP.INSTR.NON ARTICUL.D5/360MM
Common Device Name
SEAL & CUT INSTRUMENTS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11399166
Report Number9610612-2021-00120
Device Sequence Number16990219
Product Code GEI
UDI-Device Identifier04046964693953
UDI-Public4046964693953
Combination Product (Y/N)N
Initial Reporter CountrySI
PMA/510(K) Number
K151696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model NumberPL740SU
Device Catalogue NumberPL740SU
Device Lot Number52590797
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1